Limit cycles and zeroes of Abelian integrals satisfying third order picard — Fuchs equations

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1455)


Meromorphic Function Elliptic Curve Riccati Equation Real Coefficient Quadratic System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    V.I. Arnol’d, A.N. Varchenko, S.M. Gusein-Zade, Singularities of differentiable maps, Vol.2, Basel, Birkhauser Verlag, 1988.CrossRefGoogle Scholar
  2. 2.
    J. Carr, S.-N. Chow, J.K. Hale, Abelian integrals and bifurcation theory, Journal Diff. Eqns. 59 (1985), 413–437.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    J. Carr, S.A. van Gils, J.A. Sanders, Nonresonant bifurcations with symmetry, SIAM J. Math. Anal., 18 (1987), No 3, 579–591.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    C.H. Jr. Clemens, Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities, Trans. Am. Math. Soc. 136 (1969) 93–108.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    R. Cushman, J.A. Sanders, A codimension two bifurcation with a third order Picard-Fuchs equation, Journal Diff. Eqns, 59 (1985), 243–256.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    S.N. Chow, J.A. Sanders, On the number of the critical points of the period, Journal. Diff. Eqns, 64 (1986) 51–66.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    B. Drachman, S.A. van Gils, Zhang Zhi-fen, Abelian integrals for quadratic vector fields, J. reine angew. Math. 382 (1987), 165–180.MathSciNetzbMATHGoogle Scholar
  8. 8.
    H. Dulac, Sur les cycles limites, Bull. Soc. Math. France, 51 (1923), 45–188.MathSciNetzbMATHGoogle Scholar
  9. 9.
    J. Ecalle, J. Martinet, R. Moussu, J.P. Ramis, Compt. Rendu de l’Acad. sci. (Paris), 304, Série 1, (1987), 375–378, 431–434.MathSciNetGoogle Scholar
  10. 10.
    S.A. van Gils, E. Horozov, Uniqueness of limit cycles in planar vector fields which leave the axes invariant, Contemporary Mathematics 56 (1986), 117–129.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. Inst. HES, 29 (1966), 351–359.MathSciNetzbMATHGoogle Scholar
  12. 12.
    Yu. Il’yashenko, Dulac’s memoir "Sur les cycles limites" and related problems of the local theory of differential equations, Russian Math. Surveys, 40 (1985), 1–49.CrossRefzbMATHGoogle Scholar
  13. 13.
    Yu. Il’yashenko, Zeroes of special Abelian integrals in a real domain, Funct. Anal. Appl. 11 (1977), 309–311.CrossRefzbMATHGoogle Scholar
  14. 14.
    A.G. Khovansky, Cycles of dynamical systems on a plane and Rolle’s theorem, Siberia Math. Journal, 25 (1984), no3, 198–203.Google Scholar
  15. 15.
    A.G. Khovansky, Real analytic manifolds with finiteness properties and complex abelian integrals, Funct. Anal. Appl. 18 (1984), 119–128.CrossRefGoogle Scholar
  16. 16.
    G.S. Petrov, Number of zeroes of complete elliptic integrals Funct. Anal. Appl. 18 (1984), 148–150.CrossRefzbMATHGoogle Scholar
  17. 17.
    G.S. Petrov, Elliptic integrals and their nonoscillations, Funct. Anal. Appl. 20 (1986), 37–40.CrossRefzbMATHGoogle Scholar
  18. 18.
    C. Rousseau, Bifurcation methods in quadratic systems, Canadian Math. Soc., Conference Proc., 8 (1987), 637–653.MathSciNetzbMATHGoogle Scholar
  19. 19.
    D. Schlomiuk, J. Guckenheimer, R. Rand, Integrability of plane quadratic vector fields, to appear.Google Scholar
  20. 20.
    A.N. Varchenko, Estimate of the number of zeroes of abelian integrals depending on parameters and limit cycles, Funct. Anal. Appl., 18 (1984), 98–108.CrossRefzbMATHGoogle Scholar
  21. 21.
    Yu. Il’yashenko, Finiteness theorems for limit cycles, Russian Math. Surveys, 42 (1987), No. 3, p. 223.Google Scholar
  22. 22.
    W. A. Coppel, A survey of quadratic systems, J. Differential Equations, 2 (1966), 293–304.MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    W. A. Coppel, Some quadratic systems with at most one limit cycle, Dynamics Reported, Vol. 2 (1989), 61–88. Ed.U.Kirchgraber & H.O.Walther, John Wiley & Sons Ltd. and B.G. Teubner.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Yu. Il’yashenko, Finiteness theorems for limit cycles, Russian Math. Surveys, 45 (1990), No. 2, p. 143–200.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  1. 1.Institute of MathematicsBulgarian Academy of SciencesSofia
  2. 2.Faculty of Mathematics and InformaticsSofia UniversitySofia

Personalised recommendations